# SDR RAIA00609007

- Difficulty date: August 8, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 17,156 hours, 16,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 14524229403
- Condition: Damaged
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT 3574 - STL - MAIN CABIN DOOR DOES NOT OPERATE PROPERLY.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT ROLLER.
